# SDR 95ZZZM615

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21733
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dn Lock Act
- Part number: 651781914
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND NORMALLY, MANUALLY EXTENDED OK.  GOOD DOWN AND LOCKED INDICATION.  DOWN LOCK ACTIVATOR WAS BROKEN.  (M)
